# SDR ASAA2018082325887

- Difficulty date: August 22, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 17,956 hours, 5,944 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Worn
- Location: Nr 2 Fire Detect
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MW0325, MW0326 CORE FIRE HARNESSES HAVE WORN, MISSING BRAIDING BEYOND REPAIR ON NR 2 ENGINE.  ACFT GROUNDED.    IAW AMM 26-11-02,  REMOVED AND REPLACED THE CORE FIRE WIRE HARNESSSES. OPS TESTED NORMAL.
